Skip to main content

A note on rings with chain conditions

This is a preview of subscription content, access via your institution.


  1. F. S. Cater, Modified chain conditions for rings without identity,Yokohama Math. J.,27 (1979), 1–21.

    Google Scholar 

  2. A. W. Chatters, C. R. Hajarnavis and N. C. Norton, The artin radical of a noetherian ring,J. Austr. Math. Soc.,23 (1977), 379–384.

    Google Scholar 

  3. Dinh Van Huynh, On rings with modified chain conditions,Studia Sci. Math. Hungar. (1985) (to appear).

  4. Dinh Van Huynh, On modified chain conditions,Acta Math. Vietnam. (1984) (to appear).

  5. C. Faith,Algebra I. Rings, modules and categories, Springer-Verlag (Berlin-Heidelberg-New York, 1973).

    Google Scholar 

  6. R. Gordon and J. C. Robson,Krull dimension, Mem. Amer. Math. Soc.133.

  7. I. N. Herstein,Topics in Ring Theory, Chicago Lectures in Mathematics, The University of Chicago Press, 1969.

  8. H. Komatsu and H. Tominaga, On modified chain conditions,Math. J. Okayama Univ.,22 (1980), 131–139.

    Google Scholar 

  9. T. H. Lenagan, Artinian ideals in noetherian rings,Proc. Amer. Math. Soc.,51 (1975), 499–500.

    Google Scholar 

  10. F. A. Szász,Radicals of rings, John Wiley & Sons (Chichester-New York-Brisbane-Toronto, 1981).

    Google Scholar 

  11. A. Widiger, Which left artinian rings are right artinian?Math. Nachr.,91 (1979), 181–182.

    Google Scholar 

  12. A. Widiger, Nichtprime Cohen-Ringe,Periodica Math. Hungar.,12 (1981), 141–160.

    Google Scholar 

  13. A. Widiger, Über Ringe mit eingeschränkter Minimal-Bedingung für Rechtsideale,Beitr. Algebr. Geometr.,3 (1971), 140–153.

    Google Scholar 

Download references

Author information

Authors and Affiliations


Rights and permissions

Reprints and Permissions

About this article

Cite this article

Van Huynh, D. A note on rings with chain conditions. Acta Math Hung 51, 65–70 (1988).

Download citation

  • Received:

  • Revised:

  • Issue Date:

  • DOI:


  • Chain Condition